MAUDE Adverse Event Report: ORIGEN BIOMEDICAL, INC. SPIKE COUPLER; TUBE, TISSUE CULTURE

ORIGEN BIOMEDICAL, INC. SPIKE COUPLER; TUBE, TISSUE CULTURE
Model Number 2S-P20
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a cellular transplant a ¿t-connector/spike adapter¿ was being used and while trying to change out the bag of cells, one of the spikes broke off into the cell bag.A new t-connector was used and during cellular infusion takedown the same thing happened where one of the spikes broke off into the bag.

Brand Name
SPIKE COUPLER
Common Device Name
TUBE, TISSUE CULTURE
Manufacturer (Section D)
ORIGEN BIOMEDICAL, INC.
7000 burleson rd
building d
austin TX 78744
MDR Report Key18911824
Report Number18911824
Device Sequence Number20539770
Product Code KJG
UDI-Device Identifier10816203020021
UDI-Public(01)10816203020021
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/17/2024
Report Date (Section F) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2S-P20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/17/2024